# SDR USAA950878

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 9957855
- Condition: Worn
- Location: Bs 110-140
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND 20 INCH BY 2 INCH WEAR IN PILOTS FORWARD AND AFT INBOARD AND OUTBOARD SEAT TRACK STATION 110-140.  INSTALLED DOUBLERS PER DOUGLAS DRAWING 9957855.  (M)
